MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 55 MM NTLC SELECTABLE RELOAD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 55 MM NTLC SELECTABLE RELOAD; STAPLE, IMPLANTABLE
Catalog Number SR55
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, cartridge misfired.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2026.B3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # 593d05.Investigation summary: the product was returned to ethicon endo-surgery for thorough evaluation, which included visual inspections and functional testing of the returned reload.Visual analysis of the returned sample determined that one sr55 reload was received with the knife not completely within doghouse, 2 drivers up and the swing tab in the locked with no apparent damage.The reload swing tab was reset in order to fire the cartridge and the knife returned to its home position.The returned reload was tested with a test device and fired without any difficulties.The staple line was complete, and the staples meet the staple form release criteria.In addition, an opened packaging was received along with the reload.The event reported was confirmed and it is related to improper use of the device.It should be noted that the reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.It is possible that the knife exposed noted on the reload is consist with the firing knob was not returned completely prior to opening the device causing that the knife not returned completely to its home position.Please refer instructions for use.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 593d05, and no non-conformances were identified.Additional information was requested and the following was obtained: 1.Please provide the account/facility name: (b)(6) hospital 2.Did the device lock-out (no staples deployed and no cut line started)?: yes.3.Or, did the device start to deploy staples and cut but could not be completed (partial fire)? 4.Did the device staple? no.5.If the device stapled, was the staple line complete? 6.If the device stapled, what was the shape of the staples (b-formation, irregular, legs straight)? 7.Did the device cut? 8.If the device cut, was the cut line complete? 9.Were the cut line and staple lines equal? 10.Was the device fired across a staple line? 11.Could you please clarify if there were any patient consequences? no.12.Could you please clarify if there were any change in the post-operative care of the patient as a result of the event? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
55 MM NTLC SELECTABLE RELOAD
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24521547
Report Number3005075853-2026-01839
Device Sequence Number13192771
Product Code GDW
UDI-Device Identifier10705036002826
UDI-Public(01)10705036002826(17)300430(10)611D61
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR55
Device Lot Number611D61
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown